# SDR FDEA201506171833

- Difficulty date: June 17, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 686 hours, 13,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Part number: AWE74491
- Condition: Broken
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT PANEL DAMAGED.   REMOVED THE EMERGENCY LIGHT PANEL & SECURED WIRING IAW AMM 25-23-23-2.   REPLACED DAMAGED WIRE HARNESS TIE OFF ONDOOR PANEL & INSTALLED 1-L   PANEL IAW AMM 25-23-23-2& WDM 33-52-01. OP'S CHECK NORMAL. OK TO CONTINUE. FOUND A FOLLOW UP SPRING BROKEN. REMOVED & REPLACED IAW AMM 25-23-23-2, DOOR PANELS   OPERATES NORMAL. OK TO CONTINUE.
